# SDR DL75K060178

- Difficulty date: March 8, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N694DA
- Make and model: Boeing 757232
- Aircraft serial: 29726
- Aircraft time: 25,174 hours, 10,722 cycles
- Engine: Pwa PW2037
- Engine time: 51,281 hours, 24,083 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Relay
- Condition: Malfunctioned
- Location: Lt Fuel Boost
- Stage of operation: CL
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

ON LIFTOFF LOST 1 PHASE L AC BUSS, RETURN TO LAX.  INSPECTED TB5003 AND TB5012 CHECKED OK.  FOUND C/B C313 ON P31 POPPED FOR L BUSS SECT 1, REPLACED C/B RAN BOTH ENGS C/B C313, OPS CHECKED NORMAL.  CHECKED OUT WIRES FROM C313 TO TB 5003 AND TB5012 FOR CORRECT PLACE CHECKED NORMAL PER EO 6-85121-3.  REMOVED AND REPLACED LT FUEL OVRD BOOST PUMP CONTROL RELAY K10011, OPS CKS NORMAL.
